# SDR CA111019005

- Difficulty date: October 7, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

(CAN) IT WAS REPORTED THAT THE PILOT ABORTED T/O DUE TO ENGINE TEMPERATURE REACHING 700 DEGREE C.  POST EVENT BORESCOPE INSPECTION FOUND RUBBING ON HIGH TURBINE BLADES. THE ENGINE HAD APPARENTLY UNDERGONE A HOT SECTION INSPECTION 2 HRS PRIOR TO THIS EVENT.
